Download this article
 Download this article For screen
For printing
Recent Issues
Volume 11, Issue 4
Volume 11, Issue 3
Volume 11, Issue 2
Volume 11, Issue 1
Volume 10, Issue 4
Volume 10, Issue 3
Volume 10, Issue 2
Volume 10, Issue 1
Volume 9, Issue 4
Volume 9, Issue 3
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
Volume 7, Issue 4
Volume 7, Issue 3
Volume 7, Issue 2
Volume 7, Issue 1
Volume 6, Issue 4
Volume 6, Issue 3
Volume 6, Issue 2
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
 
Subscriptions
 
ISSN 2379-1691 (online)
ISSN 2379-1683 (print)
 
Author index
To appear
 
Other MSP journals
Correction to the article Splitting the relative assembly map, Nil-terms and involutions

Wolfgang Lück and Wolfgang Steimle

Vol. 11 (2026), No. 4, 747–752

Correction to Annals of K-Theory 1:4 (2016) 339–377

Abstract

We describe a gap in the paper referred to in the title, which we cannot fix in full generality at this time. At least we can prove the desired result for hyperbolic groups; see Corollary 6. There is also a new result in the case that R is regular and all finite subgroups of G have odd order; see Theorem 4. We also explain what the consequences are for the paper by Farrell, Lück and Steimle (2018), where Theorem 0.2 in the corrected article plays a role.

Keywords
splitting relative $K$-theoretic assembly maps, rational vanishing and Tate cohomology of the relative Nil-term
Mathematical Subject Classification
Primary: 18F25, 19A31, 19B28, 19D35
Milestones
Received: 19 March 2026
Revised: 14 July 2026
Accepted: 2 August 2026
Published: 21 October 2026
Authors
Wolfgang Lück
Mathematical Institute
University of Bonn
Bonn
Germany
Wolfgang Steimle
Institut für Mathematik
Universität Augsburg
Augsburg
Germany